MathSciNet Relay Station
MathSciNet bibliographic data
MR1865938 (2002k:35178) 35K65 (35K55 76A20 76D45)
Dal Passo, Roberta; Giacomelli, Lorenzo; Shishkov, Andrey The thin film equation with nonlinear diffusion. Comm. Partial Differential Equations 26 (2001), no. 9-10, 1509–1557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement